MathSciNet Relay Station
MathSciNet bibliographic data
MR1911873 53D35 (57R17)
Cieliebak, Kai Handle attaching in symplectic homology and the chord conjecture. J. Eur. Math. Soc. (JEMS) 4 (2002), no. 2, 115–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement